I had the exact opposite problem. I found out that I have a whey protein sensitivity. I was pretty much bright red and itchy from head to toe. I took about a week to ten days after I cut out the whey protein stuff and then I never had an issue after that!.
It's good you are going to an allergist. They can test to see if you are allergic to soy, whey, etc. and then you'll know. It's good to find out if you are allergic to soy because it is in a lot of things that we don't think it would be in. Good luck to you. Hope you get to the bottom of it soon..
I'm sorry you're suffering and hope the allergist finds the cause soon..
Congrats on your losses so far! I hope you can get to the bottom of what is causing your rash! That must be horrible!.
Well my friends I have come to the sad realization that I must stop medifast completely. something is causing a tekrrible rash that just won't go away. I think the culprits can be the eggs, bars and brownies to name a few. I hope by being on vaca tion and getting medifast out of my system completely I can heal and then bring some of it back into my life. now to figure out what to eat! everything seems to be triggering this rash!!!today I go to the derm. in sept I have an allergist appt. maybe I can get some answers somwhere! very sad day!.
Sorry to hear you are having such an adverse reaction and have to stop! You definitely need to go to the allergist and see what could be triggering this rash/reaction. As for MF, while it works great, there are other weight loss programs out there on which you can be successful. If Medifast was working for you, then I would suggest looking into some of the other lower carb diet options which allow foods you ate pre-MF and which didn't cause the rash. Don't forget that you can still be very successful at weight loss and reach your health goals..
I'm sorry that you won't be able to continue on MF, but I hope you'll continue working on your goal. I get an itching rash when I eat eggs. I have for a long time and pay for it each time I cheat and eat them (which is too often). Luckily, it's mild enough except when I eat eggs plain (doesn't really show if I eat something with eggs in it, like baked goods)..
I hope you can find out the cause. Hopefully, you can take the good habits you've learned so far & apply them to a daily food plan. My friend has been dealing with the cause of a rash for months now (not on Medifast) so I can empathize. It's been so frustrating for him.
Please keep us posted on how you're doing!!.
I am having the same problem you are. I have been on medifast for 4 weeks and just went to the dermatologist today. My rash is on my face, neck, chest, arms, and abdomen. They think it is a plant allergy like poison ivy, but now I am questioning it after reading your post. I sleep with an ice pack on my chest and abdomen just so I can sleep. How did the food allergy testing finally come out?.
I also had a reaction, we thought it was something in the oatmeal... turned out my husband had changed laundry soaps and I was allergic to it..
I hope you can find relief very soon!.